# SDR USAA20090821BB126

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - GALLEY SERVICE DOOR R-1 LATCH TO HOLD OPEN DOOR STICKS IN THE IN POSITION.  MUST BE MANIPULATED TO MOVE OUT INTO POSITION TO HOLD DOOR OPEN.  MAINTENANCE ADJUSTED STOP.  OPS CHECKS OK.
